# SDR AWXA200200369

- Difficulty date: April 26, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 50,572 hours, 18,926 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20044
- Condition: Chafed
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - MAJOR REPAIR - DURING C-11 CHECK A CHAFED FRAME WAS FOUND AT BS 1280 BETWEEN STR 11-14 L/H. MAINTENANCE REMOVED DAMAGED SECTION OF FRAME, FABRICATED NEW FRAME SPLICE ANGLES, TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW B757-200 SRM 53-00-07, FIG. 201, SHEET 1-3.
